I may be imagining this (especially with the brain fog and all!), but I thought I’d read a post on here fairly recently about someone questioning whether hip-pain was a possible Topamax side-effect…? I’ve done a quick trawl through via the ‘search’ facility, but can’t seem to see the post I was thinking of. The reason I’m asking is because ever since increasing the Topamax from 50 to 60mg about 9 - 10 days ago, I’ve occasionally been waking up in the night with hip pain. Last night the pain was a little more intense, so it’s almost like it’s increasing. I’m not doing any extra sport/exertion, and it only seems to have happened since the Topamax increase. Has anyone out there experienced or heard of anything like this? Thanks for any info/help! Best wishes to all,
To All… I Know this is many years later but if any one else may be reading this, my doctor but me on Topamax starting at 100mg for 7 days and I started to notice mild hip pain. Then increased it to 200mg for the next 6 days. I was now at the point where I could not get out of bed, move in bed without severe pain in both hips, my groin, joints in my knees, I was a mess. Contacted my doctor and was told to immediately stop taking the Topamax. It has been 4 days since this disaster and I and just starting to notice a change for the better. Doctor said give it about 2 weeks to clear from my system and then about another few weeks of physio to have my body recover.
Have never gone through anything like that with a medication in such a short period of time… I know it is different for everyone, just be careful, and sure read the reviews, listen to your doctor but number “One” Listin to what your body is telling you… All the best to each of you…